On a mixed value problem for one nonlinear partial integro-differential equation of the fourth order.
|Annotation||In this article it is studied the solvability of one initial boundary value problem for a nonlinear partial integro-differential equation containing the superposition of parabolic and hyperbolic operators in the linear left-hand side of the equation. By the method of separation variables the countable system of nonlinear integral equation is obtained. The successive approximations method is used. Convergence of obtained series is proved.|
|Keywords||integro-differential equation of the fourth order, superposition of parabolic and hyperbolic operators, initial boundary value problem, separation variables, successive approximations methods.|
1Associate professor of Higher Mathematics Chair, M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk; email@example.com.
Citation: T.K. Yuldashev, "[On a mixed value problem for one nonlinear partial integro-differential equation of the fourth order.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:2 (2012) 137–142 (In Russian)